How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8420
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

I sometimes have weakness in my legs walking down the stairs

This answer was rated:

I sometimes have weakness in my legs walking down the stairs or slurred speed, is it because of the risperidone tablets. What should i do?

DR HASAN :

HI

DR HASAN :

Thanks for your question

DR HASAN :

Since how long you have been on resperidone?

Customer:

I have been taking it for 3 years.

DR HASAN :

and since how long this walking problem?

Customer:

It started a week ago.

DR HASAN :

Well yes resperidone can cause gait and walking problems

DR HASAN :

but since you are on it for three years

DR HASAN :

we cannot just attribute it only to resperidone

DR HASAN :

i suggest that you should see your PCP once

DR HASAN :

because if its resperidone, it might need a change

DR HASAN :

but its less likely to be resperidone

DR HASAN :

as it causes gait problems earlier in the course of treatment

Customer:

okay thankyou

Dr. Hasan and 6 other Medical Specialists are ready to help you

Related Medical Questions